# SDR UIEA2024032400208

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 98,092 hours, 16,371 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Cracked
- Location: Bs 2231 S23l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CRACK WERE FOUND ON LH BS 2231 S23L FASTENER HOLE( CRACK AREA REPAIRED AS PER SRM 53-60-15-2R-2 REPAIR 2 FIG 201 DETAIL II, THIS REPAIRED IS CAT B. NO FURTHER DEFECTS NOTED )
